Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Honam Mathematical Journal
Journal Basic Information
Journal DOI :
The Honam Mathematical Society
Editor in Chief :
Myung Hyun Cho
Volume & Issues
Volume 35, Issue 4 - Dec 2013
Volume 35, Issue 3 - Sep 2013
Volume 35, Issue 2 - Jun 2013
Volume 35, Issue 1 - Mar 2013
Selecting the target year
SHEAF-THEORETIC APPROACH TO THE CONVOLUTION ALGEBRAS ON QUIVER VARIETIES
Kwon, Namhee ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 1~15
DOI : 10.5831/HMJ.2013.35.1.1
In this paper, we study a sheaf-theoretic analysis of the convolution algebra on quiver varieties. As by-products, we reinterpret the results of H. Nakajima. We also produce a refined form of the BBD decomposition theorem for quiver varieties. Finally, we study a construction of highest weight modules through constructible functions.
VOLUME FORMULAS OF A EUCLIDEAN TETRAHEDRON
Park, Joon Suk ; Cho, Yunhi ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 17~27
DOI : 10.5831/HMJ.2013.35.1.17
We survey and study several volume formulas of a Euclidean tetrahedron.
A NOTE ON THE BIVARIATE PARETO DISTRIBUTION
Cho, Bong Sik ; Jung, Sun Young ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 29~35
DOI : 10.5831/HMJ.2013.35.1.29
The Fisher information matrix plays a significant role i statistical inference in connection with estimation and properties of variance of estimators. Using Bivariate Lomax distribution, we can define "statistical model" and drive the Fisher information matrix of Bivariate Lomax distribution. In this paper, we correct the wrong of the paper .
A CHARACTERIZATION OF ELLIPTIC HYPERBOLOIDS
Kim, Dong-Soo ; Son, Booseon ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 37~49
DOI : 10.5831/HMJ.2013.35.1.37
Consider a non-degenerate open convex cone C with vertex the origin in the
2-dimensional Euclidean space
. We study volume properties of strictly convex hypersurfaces in the cone C. As a result, for example, if the volume of the region of an elliptic cone C cut off by the tangent hyperplane P of M at
is independent of the point
, then it is shown that the hypersurface M is part of an elliptic hyperboloid.
RELATIONSHIPS BETWEEN INTEGRAL TRANSFORMS AND CONVOLUTIONS ON AN ANALOGUE OF WIENER SPACE
Cho, Dong Hyun ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 51~71
DOI : 10.5831/HMJ.2013.35.1.51
In the present paper, we evaluate the analytic conditional Fourier-Feynman transforms and convolution products of unbounded function which is the product of the cylinder function and the function in a Banach algebra which is defined on an analogue o Wiener space and useful in the Feynman integration theories and quantum mechanics. We then investigate the inverse transforms of the function with their relationships and finally prove that th analytic conditional Fourier-Feynman transforms of the conditional convolution products for the functions, can be expressed in terms of the product of the conditional Fourier-Feynman transforms of each function.
CERTAIN IDENTITIES OF ZETA FUNCTIONS ON A QUATERNION ALGEBRA
Kim, Insuk ; Jun, Sungtae ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 73~82
DOI : 10.5831/HMJ.2013.35.1.73
There are some identities between the representations of Hecke operators defined on a subspace of modular forms associated with orders of a Quaternion algebra. In this paper, we find the identities between the zeta functions attached to these representations.
ANOTHER GENERALIZATION OF A RAMANUJAN SUMMATION
Lee, Seung Woo ; Lee, Chang Hyun ; Kim, Yong Sup ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 83~92
DOI : 10.5831/HMJ.2013.35.1.83
The aim of this research paper is to provide certain generalizations of two well-known summations due to Ramanujan. The results are derived with the help of the generalized Dixon's theorem on the sum of
and the generalized Kummer's theorem for
obtained earlier by Lavoie et al. [3, 5]. As their special cases, we have obtained fifteen interesting summations which are closely related to Ramanujan's summation.
STABILITY OF A QUADRATIC-ADDITIVE TYPE FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN NORMED SPACES
Lee, Chang-Ju ; Lee, Yang-Hi ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 93~100
DOI : 10.5831/HMJ.2013.35.1.93
In this paper, we investigate the stability for the functional equation
in non-Archimedean normed spaces.
NOTE ON CONVERGENCE OF EULER'S GAMMA FUNCTION
Choi, Junesang ;
Honam Mathematical Journal, volume 35, issue 1, 2013, Pages 101~107
DOI : 10.5831/HMJ.2013.35.1.101
The Gamma function
which was first introduced b Euler in 1730 has played a very important role in many branches of mathematics, especially, in the theory of special functions, and has been introduced in most of calculus textbooks. In this note, our major aim is to explain the convergence of the Euler's Gamma function expressed as an improper integral by using some elementary properties and a fundamental axiom holding on the set of real numbers
, in a detailed and instructive manner. A brief history and origin of the Gamma function is also considered.